# SDR ASAA2018122197493

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,461 hours, 14,020 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT ON RECALL LEFT PACK LIGHT ILLUMINATED. EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. REF B737-800 FIM 21-53 TASK 807, LEFT PZTC BITE VERIFY TEST GOOD, PREV FLT HAS NO FAULTS. VERIFIED NO OBSTRUCTION IN LEFT RAM AIR DUCT. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND WITHOUT FAULTS.
